MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CERAMIC FEM HD 36/+3MM; BIOLOX DELTA CER FEM HD LG DIA

BIOMET UK LTD. DELTA CERAMIC FEM HD 36/+3MM; BIOLOX DELTA CER FEM HD LG DIA
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cmp-(b)(4).D10 - medical devices: tprlc 133 mp type1 bm so 15.0; item# 51-116150; lot# 6222310.G2 - foreign: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a total hip arthroplasty and subsequently a revision surgery was performed due to dislocation.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information and correction.D4 - udi number corrected to (b)(4).Visual examination of the provided picture identified explanted ceramic head and stem, however did not identify any non conformity or failure that could have contributed to, or caused, the reported event.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Device is used for treatment.Radiographs were provided and reviewed by a radiologist.Right hip arthroplasty components are anatomically aligned.There is no dislocation or other abnormality.Implant fit and alignment are maintained.Bone quality appears normal.No loosening, wear, radiolucency, or any other contributing factors are identified.No other concerns are identified.While the alignment is anatomic, the subsequent dislocation could hopefully be prevented from recurrence with a high offset stem which should provide additional stability.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
DELTA CERAMIC FEM HD 36/+3MM
Common Device Name
BIOLOX DELTA CER FEM HD LG DIA
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17259004
Report Number3002806535-2023-00225
Device Sequence Number20310949
Product Code LZO
UDI-Device Identifier00887868271182
UDI-Public(01)00887868271182(17)321006(10)3130624
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number650-0662
Device Lot Number3130624
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2023
Supplement Date Received by Manufacturer07/11/2023
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight98 KG